The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Quantum Topology

Full-Text PDF (977 KB) | Metadata | Table of Contents | QT summary
Online access to the full text of Quantum Topology is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
Volume 10, Issue 3, 2019, pp. 481–592
DOI: 10.4171/QT/127

Published online: 2019-09-03

Bordered knot algebras with matchings

Peter S. Ozsváth[1] and Zoltán Szabó[2]

(1) Princeton University, USA
(2) Princeton University, USA

This paper generalizes the bordered-algebraic knot invariant introduced in an earlier paper, giving an invariant now withmore algebraic structure. It also introduces signs to define these invariants with integral coefficients. We describe effective computations of the resulting invariant.

Keywords: Floer homology, knots

Ozsváth Peter, Szabó Zoltán: Bordered knot algebras with matchings. Quantum Topol. 10 (2019), 481-592. doi: 10.4171/QT/127